# SDR DU4R2007147

- Difficulty date: July 1, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852257
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 291043, NR 22641  FOUND HEAVY CORROSION UNDER NUT PLATES IN AFT PIT AT (T) EXTRUSION JUST IB OF C2 DOOR SILL WEB FROM BS 1380 TO BS 1440 S-27R.  REPAIRED BY REMOVING AND REPLACING CHORD PN 146N8522-57 AND ANGLE PN 146N8515-8 IAW SRM 53-00-53 AND 51-40-02.
